MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L11 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L11 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220230300
Medical Device Problem Codes Connection Problem (2900); Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that, l11 shut off during a case.When they tried to turn on the l11, the ring around the light cable was on and blinking but the power button was greyed out.They were not able to turn it on and when they were troubleshooting it, they checked to see if the light cable port was damaged or lose and if the auto light feature was off.They tested a new light cable and the port looked fine.They also confirmed that the auto light feature was off, but the power button was still greyed out.Case was completed and there was patient care delay but was not reported if there was harm.The case was also wrapping up while they were troubleshooting.Therefore, there was a loss of light.
 
Event or Problem Description
It was reported that l11 shut off during a case.When they tried to turn on the l11, the ring around the light cable was on and blinking but the power button was greyed out.They were not able to turn it on and when they were troubleshooting it, they checked to see if the light cable port was damaged or lose and if the auto light feature was off.They tested a new light cable and the port looked fine.They also confirmed that the auto light feature was off, but the power button was still greyed out.Case was completed and there was patient care delay but was not reported if there was harm.The case was also wrapping up when while they were troubleshooting.Therefore, there was a loss of light.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: shut off during a case.Probable root cause: light engine malfunction, main board, receptacle board, or front board malfunction, damaged or missing esst spring, incorrect/no communication with 1688, overheating, power supply malfunction, software malfunction, hf/rf interference, cybersecurity attack.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG L11 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23882514
Report Number0002936485-2025-01008
Device Sequence Number17320192
Product Code OWN
UDI-Device Identifier07613327455915
UDI-Public07613327455915
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220230300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown